I am working with my psychiatrist regarding this but would like to hear others experiences because the first time I tried didn't go too well.
Hello Lynn38. Given the dose, you certainly need to taper but you already know that. Very slowly. I'd cut it down by 25 mg a week at a time. if uncomfortable, then 25mg every two weeks. That will give your brain time to reboot itself without any severe side effects. You'll be going through some side effects that can't be avoided, even at the rate suggested. Insomnia and restlessness are going to be large players. Not so the anxiety. I believe you'll be doing well and feeling so as also. Curious as to a replacement drug that you might be taking. Best regards,pledge
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Due to the fact Seroquel was determined to have diminished my digestive tract I have been advised by
Posted 23 Sep 2010 • 2 answers
Bipolar Disorder - Here is my ... How much is to much on the drug Seroquel.. I am on 800 mg's a day?
Posted 23 Jan 2011 • 1 answer
Posted 26 Apr 2012 • 3 answers
Posted 14 Nov 2014 • 3 answers